# SDR SWAA2021081697416

- Difficulty date: July 23, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING DOOR INTERIOR EMERGENCY EXIT LIGHTS INOP ; / [01] REMOVED AND REPLACED LEFT OVER WING EMERGENCY LIGHT BATTERY PACK; OPS CHECKS GOOD PER MM 33-51-06; [02] INSPECTED PERFORMED WORK
